On the univalence of certain integral transform

DSpace/Manakin Repository

On the univalence of certain integral transform

Show full item record


Ficha descriptiva:


Title: On the univalence of certain integral transform
Handle URI: http://hdl.handle.net/10925/1739
Abstract: We study the univalence of fa,define as a integral of the power á of f', in terms of the values of á when f belongs to certain subclasses of univalent functions.
Palabras Claves: Matemáticas - Integrales - Derivadas
Datos de publicación: Proyecciones. Journal of Mathematics, Vol.32, N°3, 281-288, 2013
Facultad: Facultad de Ingeniería
Carrera: Plan Común Ingeniería

Files in this item

Archivos Size Format View Description
VENEGAS_UNIVALENCE_PROYECCIONES.pdf 151.6Kb PDF Thumbnail Artículo

This item appears in the following Collection(s)

Show full item record

Browse

My Account